Alert archive / Indiana / Gale Warnings in 2011

Gale Warning 30, NWS Northern Indiana

October 18, 2011

NWS Northern Indiana issued this gale warning at Oct 18, 2011, 10:49 PM EDT. It took effect at Oct 19, 2011, 2:00 AM EDT. It was in force for 9 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 18, 2011, 10:49 PM EDT (02:49 UTC)
In effect from
Oct 19, 2011, 2:00 AM EDT
Expired
Oct 19, 2011, 11:00 AM EDT
In force
9 hr
Issued by
NWS Northern Indiana

The text

As transmitted, in the capitals the NWS used until 2016.

489 
WHUS73 KIWX 190249
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1049 PM EDT TUE OCT 18 2011

LMZ043-046-191100-
/O.UPG.KIWX.SC.Y.0054.000000T0000Z-111019T1500Z/
/O.NEW.KIWX.GL.W.0030.111019T0600Z-111019T1500Z/
/O.CON.KIWX.SR.A.0001.111019T1500Z-111021T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1049 PM EDT TUE OCT 18 2011

...GALE WARNING IN EFFECT FROM 2 AM TO 11 AM EDT WEDNESDAY...
...STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY EVENING...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 2 AM TO 11 AM EDT
WEDNESDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. A
STORM WATCH REMAINS IN EFFECT FROM WEDNESDAY MORNING THROUGH
THURSDAY EVENING. 

* WINDS: NORTHEAST WINDS 15 TO 25 KNOTS WITH GUSTS TO 35 KNOT
  GALES TOWARD MORNING. NORTH WINDS INCREASING TO 30 KNOTS WITH
  GUSTS TO 40 KNOT GALES WEDNESDAY MORNING...THEN GUSTS TO 50 KNOT
  STORMS POSSIBLE WEDNESDAY AFTERNOON THROUGH THURSDAY AFTERNOON.
  WINDS WILL DIMINISH OVERNIGHT THURSDAY.

* WAVES: WILL INCREASE TONIGHT AND BUILD TO 12 TO 16 FEET
  WEDNESDAY AFTERNOON...AND THEN TO OVER 20 FEET WEDNESDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

A STORM WATCH IS ISSUED WHEN THE RISK OF STORM FORCE WINDS OF
48 TO 63 KNOTS HAS SIGNIFICANTLY INCREASED, BUT THE SPECIFIC
TIMING AND/OR LOCATION IS STILL UNCERTAIN.  IT IS INTENDED TO
PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO
CONSIDER ALTERING THEIR PLANS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
2 follow-up statements
127 
WHUS73 KIWX 190932
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
532 AM EDT WED OCT 19 2011

LMZ043-046-191745-
/O.CON.KIWX.GL.W.0030.000000T0000Z-111019T1500Z/
/O.UPG.KIWX.SR.A.0001.111019T1500Z-111021T0000Z/
/O.NEW.KIWX.SR.W.0002.111019T1500Z-111021T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
532 AM EDT WED OCT 19 2011

...GALE WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING...
...STORM WARNING IN EFFECT FROM 11 AM THIS MORNING TO 8 PM EDT
THURSDAY...

THE NATIONAL WEATHER SERVICE IN NORTHERN INDIANA HAS ISSUED A
STORM WARNING...WHICH IS IN EFFECT FROM 11 AM THIS MORNING TO
8 PM EDT THURSDAY. THE STORM WATCH IS NO LONGER IN EFFECT. A GALE
WARNING REMAINS IN EFFECT UNTIL 11 AM EDT THIS MORNING. 

* WINDS: NORTHEAST TO 30 KNOTS BACKING NORTH TO 35 KNOT GALES.
  WINDS GUSTS INCREASING TO 50 TO 55 KNOT STORMS THIS AFTERNOON
  AND PERSISTING THROUGH THURSDAY AFTERNOON. WINDS WILL DIMINISH
  OVERNIGHT THURSDAY.

* WAVES: WILL INCREASE TODAY TO 12 TO 16 FEET...AND THEN FURTHER
  INCREASE TO OVER 20 FEET TONIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE
021 
WHUS73 KIWX 191505
MWWIWX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE NORTHERN INDIANA
1105 AM EDT WED OCT 19 2011

LMZ043-046-192315-
/O.EXP.KIWX.GL.W.0030.000000T0000Z-111019T1500Z/
/O.CON.KIWX.SR.W.0002.000000T0000Z-111021T0000Z/
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
1105 AM EDT WED OCT 19 2011

...STORM WARNING REMAINS IN EFFECT UNTIL 8 PM EDT THURSDAY...
...GALE WARNING HAS EXPIRED...

THE GALE WARNING IS NO LONGER IN EFFECT. A STORM WARNING REMAINS
IN EFFECT UNTIL 8 PM EDT THURSDAY. 

* WINDS: NORTHEAST TO 30 KNOTS BACKING NORTH TO 35 KNOT GALES. 
  WINDS GUSTS INCREASING TO 50 TO 55 KNOT STORMS THIS AFTERNOON 
  AND PERSISTING THROUGH THURSDAY AFTERNOON. WINDS WILL DIMINISH 
  OVERNIGHT THURSDAY. 

* WAVES: WILL INCREASE TODAY TO 12 TO 16 FEET...AND THEN FURTHER 
  INCREASE TO OVER 20 FEET TONIGHT. 


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR
OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE
SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD
PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND
CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS
AND WAVES SUBSIDE.

&&

$$


STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR
UPDATES...OR CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Northern Indiana wrote its last area forecast discussion before this gale warning went out at Oct 18, 9:07 PM EDT, 1 hour 42 minutes earlier.

Area forecast discussion, Oct 18, 9:07 PM EDT, 1 hour 42 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTHERN INDIANA
907 PM EDT TUE OCT 18 2011

.UPDATE...

A WIND ADVISORY WILL BE ISSUED FOR MIDDAY WEDNESDAY THROUGH
WEDNESDAY NIGHT FOR BERRIEN AND LAPORTE COUNTIES.

PREVIOUS FORECAST IS GOOD SHAPE THIS EVENING. 850 TO 700 MB
FRONTOGENESIS FORCING WILL CONTINUE TO PROMOTE -RA ACROSS MUCH OF
NORTHERN INDIANA INTO SOUTHERN LOWER MICHIGAN THIS EVENING...WHILE
MORE CONVECTIVE NATURE TO PRECIP PERSISTS FROM EAST CENTRAL
INDIANA INTO NORTHERN IOWA. CANNOT DISCOUNT SOME ADDITIONAL ISOLD
THUNDER ACROSS THE FAR SOUTHEAST GIVEN MARGINAL WEAK ELEVATED
INSTABILITY OVERNIGHT...AND WILL MAINTAIN ISOLD THUNDER MENTION
ACROSS THESE AREAS.  A STRONG UPPER LEVEL JET ROUNDING THE BASE OF
AN UPPER LEVEL TROUGH ACROSS THE MID MS RIVER VALLEY WILL PROMOTE
SFC CYCLOGENESIS LATE TONIGHT ACROSS EASTERN KENTUCKY...WITH
STRONG SFC PRESSURE FALLS MOVING INTO NORTHEAST INDIANA ON
WEDNESDAY AS THIS LOW CONTINUES TO DEEPEN TO 988 MB. SOME MARGINAL
WIND ADVISORY CRITERIA CONDITIONS ARE POSSIBLE ACROSS FAR NORTH
CENTRAL AND NORTHWEST INDIANA WEDNESDAY AFTERNOON INTO WEDNESDAY
NIGHT BASED ON THE TRACK OF THIS LOW INTO NORTHWEST OHIO BY
WEDNESDAY EVENING. 18Z GUIDANCE HAS COME IN FAIRLY CONSISTENT WITH
12Z DATA...AND CONFIDENCE IS HIGH IN WIND ADVISORY CONDITIONS
BEING MET AT LEAST ALONG THE IMMEDIATE LAKESHORE OF BERRIEN AND
LAPORTE COUNTIES. WILL BE ISSUING A LATE EVENING UPDATE TO INCLUDE
THIS WIND ADVISORY. ADVISORY MAY NEED TO BE EXTENDED INLAND A FEW
COUNTIES FOR LATE TOMORROW AFTERNOON AND TOMORROW NIGHT BUT WILL
LET FUTURE SHIFT ASSESS THIS POTENTIAL GIVEN EXPECTED MARGINAL
NATURE. OTHERWISE...NO SIGNIFICANT CHANGES TO THE REMAINDER OF
THE FORECAST AT THIS TIME.

&&

.PREV DISCUSSION... /ISSUED 815 PM EDT TUE OCT 18 2011/

AVIATION...
00Z TAFS...SFC CYCLOGENESIS WILL BEGIN TO RAMP UP SIGNIFICANTLY LATE
TONIGHT AS A STRONG UPPER LEVEL JET STREAK ROUNDS THE BASE OF AN
UPPER LEVEL TROUGH ACROSS THE MID MS RIVER VALLEY. LOW LEVEL
CYCLONIC CIRCULATION ASSOCIATED WITH THIS DEVELOPING SYSTEM WILL
STRENGTHEN LOW LEVEL WARM ADVECTION OVERNIGHT AND SHIFT LOW LEVEL
FRONTAL ZONE ACROSS FAR NORTHEAST INDIANA AND NORTHWEST OHIO BACK
WESTWARD. WEAK MID LEVEL FRONTOGENESIS FORCING HAS ALREADY BEEN
AIDING IN COVERAGE OF LIGHT RAIN AT KSBN OVER PAST FEW HOURS AND
WITH LOW LEVEL FRONTAL ZONE SHIFTING BACK TO THE WEST...WILL KEEP
PREVAILING RAIN MENTION AT TERMINALS THROUGH THE NIGHT. INITIAL LOW
LEVEL MOISTURE SETUP THIS EVENING APPEARS TO PLACE KFWA IN NARROW MINIMUM
BETWEEN DEEPER MOISTURE TO THE EAST AND SOUTH AND A SECONDARY AREA
OF WEAKER LOW LEVEL MOISTURE POOLING ACROSS NORTHWEST INDIANA
WHERE SOME MVFR CIGS ARE BEING REPORTED. AS STRONGER LOW LEVEL
MOISTURE ADVECTION SPREADS FROM SOUTHEAST TO NORTHWEST...AND
CONTINUED PRECIPITATION MOISTENS THE COLUMN...HAVE MAINTAINED
THEME OF PREVIOUS TAFS IN DETERIORATING CONDITIONS TO LOWER END
MVFR OVERNIGHT...SLIGHTLY DELAYING IFR CONDS TO AROUND THE 12Z
TIMEFRAME AT KFWA...AND TOWARD MIDDAY AT KSBN WHEN HEAVIER
PRECIPITATION IS EXPECTED. WHILE CONFIDENCE IS HIGH IN THIS
OVERALL TREND FROM THIS EVENING THROUGH WED AFTERNOON...THE EXACT
TIMING OF FLIGHT CATEGORY CHANGES REMAINS RELATIVELY LOW DUE TO
COMPLICATING EFFECTS OF HEAVIER PERIODS OF PRECIPITATION.

THE OTHER CONCERN WILL BE WINDS...AS SFC GRADIENT TIGHTENS LATE
TONIGHT IN RESPONSE TO DEEPENING LOW PRESSURE...WITH GUSTS TO
AROUND 35 KNOTS OR PERHAPS GREATER AT KSBN BY WED AFTERNOON.
PERIOD OF GUSTY WINDS ALSO FOR KFWA WEDNESDAY...BUT THESE STRONGER
25 TO 30 KNOT NORTH WIND GUSTS SHOULD BEGIN TO TAIL OFF WEDNESDAY
EVENING AS SFC LOW PRESSURE APPROACHES NERN INDIANA.

&&

PREV DISCUSSION... /ISSUED 409 PM EDT TUE OCT 18 2011/

SHORT TERM...
TONIGHT THROUGH WEDNESDAY NIGHT...
SIGNIFICANT RAIN EVENT TO UNFOLD OVER THE AREA DURING THE SHORT
TERM. BROAD SFC LOW OVER TN VALLEY WILL INTENSIFY AND TAKE ON A MORE
NORTHERLY TRACK AS UPPER TROUGH WILL DEEPEN AND CLOSE OFF TONIGHT IN
RESPONSE TO STRENGTHENING UPPER JET DYNAMICS ON THE LEE SIDE OF THE
TROUGH. CURRENT GRIDS HAVE DECENT HANDLE ON WX/POPS/QPF
TRENDS...HAVE MADE A FEW MINOR ADJUSTMENTS TO ACCOUNT FOR A MORE
NORTHERLY TRACK OF SFC LOW BY INCLUDING WESTERN COUNTIES IN CAT POPS
BEG 06Z TONIGHT. ALSO...DEEPENING AND VERTICALLY STACKED SYSTEM
COULD BRING DRY SLOT INTO PLAY IN THE EAST BY WED NITE SO HAVE
TRENDED THEM DOWN TO LIKELY POPS THERE. STRONG ISENTROPIC ASCENT
INDICATED ON 300-305K LAYER AHEAD OF INTENSIFYING SFC LOW TOMORROW
WHICH WILL PROVIDE SOME ELEVATED INSTABILITY INTO THE EASTERN CWA BY
WED AFTN SO WILL KEEP A CHANCE OF THUNDER GOING. SUBSTANTIAL WAA AT
850MB IN ADVANCE OF THIS SYSTEM IN EASTERN CWA AND SHOULD GET
SUFFICIENT MIXING TO GET HIGHS INTO THE MID 50S. TRACK OF SFC LOW
SHOULD KEEP WINDS IN CHECK FOR THE MOST PART OVER ALL BUT NW THIRD
OF CWA WHERE SUSTAINED 20KT WITH 30-35KT GUSTS POSSIBLE LATE
AFTN/EARLY EVE TOMORROW.&&

LONG TERM...

THURSDAY THROUGH TUESDAY

NORTHERN PAC FAST UPPER FLOW WILL CONTINUE TO BE A STRONG FACTOR IN
THE WEATHER ACROSS THE GREAT LAKES AS THE FLOW REMAINS RATHER
PROGRESSIVE BEHIND THE MID WEEK DEEP UPPER LOW. THE FAST DOWNSLOPE
FLOW WILL OFFER WARMING CONDITIONS INTO THE GREAT LAKES THROUGH THE
LONG TERM PERIOD STARTING FRIDAY...WITH SIG HEIGHT RISES EXPECTED TO
ENSUE LATE SUN INTO MON AS ANOTHER LONG WAVE RIDGE/TROUGH COUPLET
ADVECTS INTO THE CENTRAL CONUS...LIKELY BEING ACCENTUATED BY
STRENGTHENING LL CAA PER HIGH LATITUDE COOLING. PREFERENCE IS STRONGLY
TOWARD THE ECMWF BEYOND FRIDAY...WHICH CONTINUES TO BE THE PREFERRED
MODEL DAY 5 AND BEYOND GIVEN GFS TENDENCY FOR OVER PROGRESSIVENESS
TO THE FLOW...IN ADDITION TO STRONGER VERIFICATION NUMBERS.
OVERALL...LITTLE CHANGE TO THE PREVIOUS FORECAST...SUPPORTING
CONSISTENCY IN THE FORECAST.

THUR...DEEP SFC CYCLONE WILL BE IN THE PROCESS OF EJECTING NE OUT OF
THE AREA...WITH PREFERENCE TOWARD A WESTERN SOLUTION PER THE SFC LOW
TRACK IN LINE WITH THE GFS/NAM/ECMWF. THIS SYSTEM WILL BE IN THE
OCCLUSION PHASE WITH STRONG SYSTEM GENERATED FLOW SUPPORTING STRONG
LL CAA E/NE OF THE SFC CYCLONE...SHIFTING HEIGHT FALLS QUICKLY OUT
OF THE AREA. HENCE...EXPECT LINGERING RAIN TO BEGIN TO SHIFT
INCREASINGLY FASTER EAST OUT OF THE AREA THROUGH THE DAY THUR. WINDS
ARE EXPECTED TO BACK NW AND INCREASE TO 20 TO 30 MPH WITH GUST TO 50
POSSIBLE NEAR THE LK SHORE...SUPPORTING NEAR STORM FORCE WINDS AND
POSSIBLE WIND ADV CRITERIA. NO NPW HEADLINES ISSUED ATTM GIVEN THE
PERIOD...AND CONCERNS ON FURTHER MODEL ADJUSTMENT PER THE STRONGEST
LL WINDS. INCREASING FLOW IS EXPECTED WITH CAA AND SOME DIURNAL
MIXING OF FAST FLOW TO THE SFC. HOWEVER...STRONGEST WINDS ATTM ARE
EXPECTED TO REMAIN WEST OF THE FA GIVEN COLLOCATION OF PROGGED LL
GEOSTROPHIC FLOW IN ADDITION TO SFC-1KM SHEAR. ATTENTION TURNS
TOWARD LAKE EFFECT RAIN GIVEN LONG TRAJECTORY FLOW/DELTA T/S IN
EXCESS OF 15 C/ AND SUFFICIENT LAKE INDUCED INSTABILITY PROGGED IN
BUFR DATA. HAVE INCREASED POPS NW THUR NIGHT INTO FRI AM. LAKE EFFECT
RAIN SHOULD QUICKLY END GIVEN BACKED WESTERLY LL FLOW WITH SIG LL
DRYING IN THE SFC-H7 LAYER. TEMPS WILL REMAIN BELOW NORMAL IN THE
PERIOD...WITH HIGHS STRUGGLING OUT OF THE 40S ON THUR...ESP THE
WESTERN 3/4.

FRI-TUE...FAST WESTERLY FLOW WILL SUPPORT A PAC SOURCE REGIME TO THE
LOCAL AIRMASS...WITH A SLOW WARMING TREND INTO EARLY NEXT WEEK.
HOWEVER...THE FLOW WILL REMAIN SEMI-ACTIVE WITH THE POTENTIAL FOR
ONE OR TWO S/W TROUGHS LOCALLY. A SMALL CHANCE FOR SHOWERS REMAINS
LATE SUN WHEN SIG HEIGHT RISES ARE EXPECTED PER THE ADVECTING UPPER
RIDGE. LEFT POP NUMBERS LOW GIVEN CONCERN ON A VERY DRY SFC-H6 LAYER
IN ADDITION TO INDICATIONS FOR A SHEARING TYPE WAVE. OPTED FOR THE
SLOWER ECMWF SOLUTION INTO TUE...WHICH SUPPORTS A DECENT WARMING
TREND INTO WED...WITH HIGHS POSSIBLY IN THE 70S BY TUES AS DEEP
LAYER SOUTH FLOW ENSUES WITH A STRONG WAA/INSOLATION REGIME.

&&

.IWX WATCHES/WARNINGS/ADVISORIES...
IN...WIND ADVISORY FROM 11 AM WEDNESDAY TO 7 AM CDT THURSDAY FOR
     INZ003.

MI...WIND ADVISORY FROM NOON WEDNESDAY TO 8 AM EDT THURSDAY FOR
     MIZ077.

OH...NONE.
LM...STORM WATCH FROM WEDNESDAY MORNING THROUGH THURSDAY EVENING FOR
     LMZ043-046.

     SMALL CRAFT ADVISORY UNTIL 11 AM EDT WEDNESDAY FOR LMZ043-046.

&&

SHORT TERM...LOGSDON
LONG TERM...JC
AVIATION...MARSILI
UPDATE...MARSILI
Hazardous weather outlook, Oct 18, 5:48 PM EDT, 5 hours 1 minute before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE NORTHERN INDIANA
548 PM EDT TUE OCT 18 2011

INZ003>009-012>018-020-022>027-032>034-MIZ077>081-OHZ001-002-004-005-
015-016-024-025-192200-
LA PORTE-ST. JOSEPH IN-ELKHART-LAGRANGE-STEUBEN-NOBLE-DE KALB-STARKE-
PULASKI-MARSHALL-FULTON IN-KOSCIUSKO-WHITLEY-ALLEN IN-WHITE-CASS IN-
MIAMI-WABASH-HUNTINGTON-WELLS-ADAMS-GRANT-BLACKFORD-JAY-BERRIEN-
CASS MI-ST. JOSEPH MI-BRANCH-HILLSDALE-WILLIAMS-FULTON OH-DEFIANCE-
HENRY-PAULDING-PUTNAM-VAN WERT-ALLEN OH-
INCLUDING THE CITIES OF...MICHIGAN CITY...LA PORTE...SOUTH BEND...
MISHAWAKA...ELKHART...GOSHEN...LAGRANGE...TOPEKA...ANGOLA...
KENDALLVILLE...LIGONIER...AUBURN...GARRETT...KNOX...NORTH JUDSON...
WINAMAC...FRANCESVILLE...PLYMOUTH...BREMEN...ROCHESTER...WARSAW...
WINONA LAKE...COLUMBIA CITY...SOUTH WHITLEY...FORT WAYNE...
MONTICELLO...BROOKSTON...LOGANSPORT...PERU...WABASH...
NORTH MANCHESTER...HUNTINGTON...BLUFFTON...OSSIAN...DECATUR...
BERNE...MARION...HARTFORD CITY...MONTPELIER...PORTLAND...NILES...
BENTON HARBOR...ST. JOSEPH...BUCHANAN...DOWAGIAC...CASSOPOLIS...
STURGIS...THREE RIVERS...COLDWATER...HILLSDALE...BRYAN...WAUSEON...
ARCHBOLD...DEFIANCE...NAPOLEON...PAULDING...ANTWERP...OTTAWA...
PANDORA...VAN WERT...DELPHOS...LIMA
548 PM EDT TUE OCT 18 2011 /448 PM CDT TUE OCT 18 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST OHIO...
NORTHERN INDIANA AND SOUTHWEST LOWER MICHIGAN.

.DAY ONE...TONIGHT

AN ISOLATED THUNDERSTORM IS POSSIBLE TONIGHT...MAINLY EAST OF
INTERSTATE 69 ACROSS NORTHEAST INDIANA AND NORTHWEST OHIO.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

WIDESPREAD RAINFALL AMOUNTS OF 1 TO 3 INCHES ARE EXPECTED FROM
EARLY WEDNESDAY MORNING THROUGH THURSDAY EVENING. THE HEAVY RAIN
WILL LIKELY CAUSE RISES ON AREA RIVERS AND LOCAL FLOODING.

SCATTERED EMBEDDED THUNDERSTORMS ARE POSSIBLE WEDNESDAY AND
WEDNESDAY NIGHT...MAINLY ACROSS FAR NORTHEAST INDIANA INTO
NORTHWEST OHIO. SEVERE WEATHER IS NOT EXPECTED.

WIND ADVISORY CONDITIONS ARE POSSIBLE WEDNESDAY AND
THURSDAY...ESPECIALLY ACROSS LAPORTE AND BERRIEN COUNTIES CLOSER
TO LAKE MICHIGAN.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX

LMZ043-046-192200-
NEW BUFFALO MI TO ST JOSEPH MI-MICHIGAN CITY IN TO NEW BUFFALO MI-
548 PM EDT TUE OCT 18 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE NEARSHORE WATERS OF
SOUTHEASTERN LAKE MICHIGAN.

.DAY ONE...TONIGHT

HAZARDOUS CONDITIONS FOR SMALL CRAFT WILL CONTINUE TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

STORM FORCE WINDS ARE POSSIBLE WEDNESDAY THROUGH THURSDAY EVENING
WITH GUSTS TO 50 TO 55 KNOTS POSSIBLE.

&&

STAY TUNED TO NOAA WEATHER RADIO FOR FURTHER DETAILS OR UPDATES...OR
CHECK OUR WEB SITE AT WEATHER.GOV/IWX/?N=MARINE

The office that day

Everything else NWS Northern Indiana issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 18, 9:45 PM EDTWind AdvisoryIWXBlackford, Cass, Elkhart, Fulton, Grant, Huntington and 11 more42 hr
Oct 18, 10:54 PM EDTLakeshore Flood AdvisoryIWX44 hr
Oct 19, 5:32 AM EDTStorm WarningIWX35 hr

Nearby

Gale Warnings in Indiana, 2011Every gale warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.